Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hanoian

Veteran Member
  • Content Count

    59
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Hanoian

  • Rank
    Junior Member
  1. Thank you Freedom! Day 3: No real changes yet; my skin and lips feel dry, but that's probably from being sick. Thoughts: Accutane is an amazing drug, and I am so thankful that I went on it 2 years ago. My acne is nowhere near as severe as it was, but I get pimples all over my face still, and they leave ugly red marks, which means I'm always wearing thick makeup to hide the damage. It's frustrating to think that just a few months ago I was CLEAR. In my case, I don't think Accutane will
  2. Okay! My worst fear when I started my first course of Accutane 2 years ago was that I'd be back on this forum 2 years later. And here I am! After my 5-month course (April-August 2005), I stayed clear for over a year. Beginning in about October of 2006, 5 or 6 months ago, my acne started to return. At first, I was just getting a few lesions near my hairline, but then more and more began appearing on my forehead (my worst spot), cheeks, and chin. My acne has yet to return to pre-Accutane
  3. One year later.... It's been about a year since I stopped Accutane, so I thought I'd give a little update! First of all...what you all want to hear: my skin is still crystal clear. I still get one or two pimples before my period, but otherwise I am clear. My hair is back to needing to be washed everyday, but my face isn't very oily. The bottom line is that Accutane changed my life. A little over a year ago I was depressed and felt very ugly. Today, I feel good about the way I look! I r
  4. 3 Weeks Down! So, here's the update: Skin still continuing to improve...a couple of new "isolated" pimples here and there, but they somehow don't bother me; maybe it's because of the general improvement that is taking place. People (friends and family) have begun to comment on how much my skin has improved. Like I said in my last post, I'm living my life again, not really worrying about my skin beyond putting makeup on in the morning. I don't check to see how I look in the mirror every c
  5. I just want to add that most of the regulation and hoopla over Accutane is due to its potential to cause birth defects, not because of the other VERY rare physical side effects. So, if you are 100% careful in that respect or are unable to get pregnant, and you are being monitored like you are supposed to be for liver function, etc, then the chances of anything "bad" happening are extremely slim. But of course, there will be people for whom those side effects do occur and they will say, "What
  6. Hi again:) Sorry to hear you're going through the initial breakout, but like you said, it will get better! About the moisturizer: I use Equate Beauty Lotion for sensitive skin, but it does have some ingredients that could potentially make someone break out, so I am going to switch; I've heard great things about Eucerin Daily Renewal. Also, it sounds like you might be allergic or somehow intolerant to dairy, which could be why it makes you break out so badly. Just a thought.
  7. I don't personally do this, but Indian women keep their hair oiled and in a braid most of the time, it's just the norm. They use "hair oil" which is usually jojoba or a special coconut formula. It keeps it supple but not overly greasy and I imagine it would really help while on Accutane. I am going to start doing it when my hair begins to dry out more, but only at night and while at home, of course; I wouldn't go out with oil in my hair!
  8. 2 Weeks Down! Well, I've completed 10% of my 20-week journey! I won't reiterate what I've been saying for the past few days about side effects, etc. I do have one new "bump" on my forehead but it is pretty small and I think it'll be gone within a day or two. I have 6 active pimples on my face right now and NO cysts (except for the remnants of dead/dying ones). What a change from having a face full of bumps not too long ago. I still have millions of red marks everywhere though, so my skin
  9. Nevermind, the problem seems to have resolved itself! Thanks:)
  10. Hello, After I log in I stay logged in on all pages except "Personal Regimen Logs" so I can't edit any of my posts (can't see the edit icon). I can still post in this forum because when I click "reply" it simply shows me as logged in again. Not sure what's going on. Any idea? Thanks:)
  11. Day 12 Wow, I can't believe it's been nearly 2 weeks since I started Accutane. Things are fine so far. My lips are very "irritated" rather than dry. They are swollen and tight but not dry and flakey like I expected them to be, but maybe that's to come. My face is doing better but I do have a couple of new spots on my chin, near my mouth, and near my temple. They're annoying but I'm just happy they're not cysts. I am sure they'll be gone in a couple of days. Every pore on and around m
  12. I got one the other day too and I am pretty sure it was triggered by the Accutane because I can't remember the last time I got one. That being said, cold sores are caused by the herpes simplex virus, which you can't cure and which stays dormant in your mouth most of the time; so, Accutane isn't causing the cold sores, but it might be bringing them out of hiding.
×